A General Theory of Almost Factoriality.
Manuscripta mathematica, Tome 51 (1985), pp. 29-62
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
almost factoriality, semifactoriality, prime blocks, general almost UFD, almost GCD-domain, integral closure
@article{MM2_1985__51_155064,
author = {Muhammad Zafrullah},
title = {A {General} {Theory} of {Almost} {Factoriality.}},
journal = {Manuscripta mathematica},
pages = {29--62},
year = {1985},
volume = {51},
zbl = {0587.13010},
url = {http://geodesic.mathdoc.fr/item/MM2_1985__51_155064/}
}
Muhammad Zafrullah. A General Theory of Almost Factoriality.. Manuscripta mathematica, Tome 51 (1985), pp. 29-62. http://geodesic.mathdoc.fr/item/MM2_1985__51_155064/